# SDR DALA1114779873

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL NR 17 HAS CORROSION ON SKIN.  PARTS RACK 22B.  REPLACED FLOOR PANEL NR 17 WITH SERVICEABLE COMPOSITE FLOOR PANEL IAW DC-9 SRM 51-30-1, 51-10-4. P-109.
